Jump to content

Wolfchen

Member Since 23 Sep 2012
Offline Last Active Dec 08 2012 03:34 AM

Topics I've Started

Six Months On Accutane And I Still Get Break Outs :(

19 November 2012 - 03:50 AM

Hello everyone!

I have been on Accutane for 6 months now.
4 months on 20mg./day & 2 months on 40mg./day.

I still get break outs. I normally have 3-7 papules on my face.
i don't get big pimples anymore, but I don't understand that I still get any breakouts at all.
I thought the Accutane would do the trick.

Is it normal to still get papules (and a few pustules) after six months?

I'm from Denmark, so the doctors don't give high dosages. They give 0,5mg/kg. and maximum 1,0mg./kg.

Will this work?


Hope to hear from somebody.

I'm pretty frustrated and depressed about this :(

Can I Use The Regimen While I'm On Accutane?

27 September 2012 - 09:13 AM

Hello everyone!

This is my first post on acne.org, and I'm not sure if I'm doing it right. Hope so :)

I'm on accutane, and it hasn't worked too much yet, so I thought I might try out the products that's for sale on this site, as a supliment to accutane.

But, I'm wondering if the regimen is too hard on the skin, while on accutane.


Thanks :)